Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Should i be concerned about strange bubble-like feeling in my legs for sometime?

Feb 2016
User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 1984
Answered : 11359 Questions
Hi. I've been having a strange bubble-like feeling in my legs for sometime. Recently the sensation has moved to my arms and torso as well. It doesn't hurt at all, just feels like bubbles randomly popping. It first happened in my legs after a run or long walk. Now it's whenever I sit or lie down. It is not Restless leg syndrome (I think) as again, I do not experience any pain, or the need to move my legs.) I appreciate your answer, XXXX
Posted Sat, 22 Mar 2014 in General Health
Answered by Dr. T Chandrakant 1 hour later
Brief Answer: please check for blood sugar and thyroid functions Detailed Answer: Hi, Thanks for your query. Odd though, this feeling like bubbles randomly popping up may not be a serious thing unless you have any other associated symptoms. I would suggest you considering your age to go for routine blood tests including for blood Sugar fasting and post-lunch, thyroid function tests. You can take over the counter anti-oxidants ( multivitamins) and methylcobalamin alpha lipoic acid tablets. I hope you do not have a mild form of anxiety problem and have a sound sleep.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor